# SDR ALG2002F00036

- Difficulty date: May 1, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 206064213191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR INSPECTION, SEVERE CORROSION AT ALL MATING SURFACES AND ENDS OF ALL STIFFENING STRINGERS CRACKED.  ALL MOUNTING FLANGES CRACKED AND CORRODED.  USE PROSEAL AND PRIME THE PARTS AFTER ASSEMBLY, INSTALL DOUBLER AROUND WATER WASH FITTING TO PREVENT CRACKING.
